# SDR DALA2018122627408

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 87,943 hours, 40,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 667 IMPACT DAMAGE FUSELAGE SKIN. STA.620-625 ABOVE S-16L.WORKING ER/A 573682-14 REV ORIG. N.R.4. CORRECTIVE ACTION: ALL STEPS ER/A 573682-14 REV ORIG. SECTION 1 COMPLETE. RII STEPS COMPLIED WITH. SEE N.R. 4 SECTION 2 TO BE COMPLETED ON LOG PAGE 0873242 AND 0873386. (5065571)
